Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Algebraic cycles and intersection homology


Author: Shoji Yokura
Journal: Proc. Amer. Math. Soc. 103 (1988), 41-45
MSC: Primary 14C99; Secondary 14F99, 32C40, 55N99, 57N65
DOI: https://doi.org/10.1090/S0002-9939-1988-0938641-X
MathSciNet review: 938641
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider Dubson's conjecture that the fundamental class in homology of an algebraic cycle on a complex algebraic variety is the image of a middle intersection homology class. In the case when the variety has only isolated singularities, we prove it for rational coefficients, and we give a counterexample to it for integral coefficients


References [Enhancements On Off] (What's this?)

  • [Bry] J. L. Brylinski, $ (Co)$-homologie d'intersection et faisceaux pervers, Séminaire Bourbaki, 34$ ^{e}$ année, no. 585, 1981/1982.
  • [GM1] M. Goresky and R. MacPherson, Intersection homology. I, Topology 19 (1980), 135-162. MR 572580 (82b:57010)
  • [GM2] -, Intersection homology. II, Invent. Math. 72 (1983), 77-130. MR 696691 (84i:57012)
  • [GM3] -, On the topology of complex algebraic maps, Algebraic Geometry (Proceedings, La Rabida), Lecture Notes in Math., vol. 961, Springer-Verlag, Berlin and New York, 1982, 119-129. MR 708330 (85f:32019)
  • [GH] P. Griffiths and J. Harris, Principles of algebraic geometry, Wiley, 1978. MR 507725 (80b:14001)
  • [Jo] K. W. Johnson, Immersion and embedding of singular varieties, Acta Math. 140 (1978), 49-74. MR 0463161 (57:3120)
  • [Mi] J. Milnor and J. Stasheff, Characteristic classes, Ann. of Math. Stud., No. 76, Princeton Univ. Press, Princeton, N.J., 1974. MR 0440554 (55:13428)
  • [Mum] D. Mumford, Algebraic geometry. I, Complex Projective Varieties, Springer-Verlag, Berlin and New York, 1976. MR 0453732 (56:11992)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14C99, 14F99, 32C40, 55N99, 57N65

Retrieve articles in all journals with MSC: 14C99, 14F99, 32C40, 55N99, 57N65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0938641-X
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society